# SDR ASAA2023013041743

- Difficulty date: January 30, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N979AK
- Make and model: Boeing 737-9
- Aircraft serial: 43393
- Aircraft time: 1,928 hours, 603 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CA SIDE MCDU LOCKED UP DURING FLIGHT. GROUNDED - YES. PERFORMED POWER DOWN / POWER UP RESET CAPTAIN'S MCDU OPS NORMAL AS PER B737-9 AMM 34-61-00.
